# SDR USAA010258

- Difficulty date: February 28, 2001
- Submitted: April 13, 2001
- Operation: Air carrier
- Aircraft: N826US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48026
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Part time: 52,843 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOS - FOUND SHEAR TIE CORRODED .75 INCH BY 2 INCH, STATION 1287 BETWEEN LONGERON 28L TO 28R.  CORROSION LEVEL 1.  BURNISHED, TREATED AND PRIMED CORROSION.  CUT OUT SECTION OF SHEAR TIE AND REPLACED PER OM-26.  (M)
